# SDR COMA9760072

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Part number: 356024310
- Condition: Defective
- Location: Rt Pylon
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT HAND ENGINE 14TH STAGE BLEED DUCT LEAK WARNING DURING DECENT.  ENGINE SHUT DOWN DURING FLIGHT.  REPLACED DEFECTIVE ENGINE PYLON BLEED LEAK DETECTION LOOP.
